# SDR MWEA97099

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2.25 INCH CRACK IN LWR RADIUS STA 604 FRAME RT SIDE.  MAINT INSTALLED BOILER PLATE REPAIR IAW SB 53-100.
